Stability for fractional order delay singular systems

Yiğit A., Sivasundaram S., Tunç C.

Nonlinear Studies, vol.29, no.3, pp.865-879, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2022
  • Journal Name: Nonlinear Studies
  • Journal Indexes: Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.865-879
  • Keywords: Asymptotic stability, Lyapunov-krasovskiǐ functional, Non-linear fractional order singular system, Numerical example, Variable delay
  • Van Yüzüncü Yıl University Affiliated: Yes


© CSP - Cambridge, UK; I&S - Florida, USA, 2022In this paper, a non-linear fractional order integro-singular system (FrOISS) is considered. Explicit criteria for asymptotic stability of that FrOISS are given via two new theorems. The studies of the paper are based on applications of two Lyapunov-Krasovskiǐ functionals (LKFs). In particular case, two examples and their simulations are included as applications of the results. By this work, some existing results are improved and generalized